MathSciNet Relay Station
MathSciNet bibliographic data
MR1269700 (95f:28011) 28A80 (28A75 60A10)
Dai, Chao Shou; Taylor, S. James Defining fractals in a probability space. Illinois J. Math. 38 (1994), no. 3, 480–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement